# SDR DALA2016112809347

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 66,120 hours, 12,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. INSPECTED WIRING FOR EMERGENCY LIGHTING SIGN FOUND DAMAGED WIRES REPAIR WIRES PER SWPM 20-10 EMERGENCY LIGHT OP'S NORMAL.
